| Model Number |
0174 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/15/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that this right ventricular (rv) lead exhibited high out of range shock impedance measurements.Technical services (ts) was consulted and confirmed out of range measurements.Ts noted that the system was reprogramming to a different vector with measurements that were within range.No adverse patient effects were reported.This rv lead remains in service.
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.If pertinent information is provided in the future, a supplemental report will be submitted.